# SDR 05FDEA01234

- Difficulty date: May 11, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727-200
- Aircraft serial: 21462
- Aircraft time: 40,127 hours, 25,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BETWEEN STRINGER 27R AND 28R, STA 1065 TO 1074.  EVALUATED REPAIR, FOUND TO END ON A STRINGER AND THEREFORE A CAT-B REPAIR.  REMOVED DOUBLER IAW SRM 51-30-2.  FABRICATED NEW DOUBLER IAW SRM 53-30-3.  LOCATED & DRILLED DOUBLER REPAIR IAW 51-30-5.  TREATED, ALODINED & PRIMED IAW SRM 51-10-2.  INSTALLED NEW DOUBLER REPAIR IAW SRM 51-30-2.
